MAUDE Adverse Event Report: COVIDIEN CARDIOVASCULAR PACK; General surgery tray

COVIDIEN CARDIOVASCULAR PACK; General surgery tray
Model Number 89-4712
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "bovie would not work." the device was requested for return, but it was not received.A supplier notification letter (snl) was issued to the supplier of the bovie.No inventory was able to be inspected as the lafollette branch plant has closed and no inventory is available or being made.Root cause: because this manufacturing facility has closed and no issues have been identified within the review, the root cause cannot be determined.Corrective and preventive actions: because no root cause was able to be determined, no corrective or preventive actions have been taken.Deroyal will continue to monitor for issues around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.
 
Event or Problem Description
A user facility reported, "bovie would not work.".

Brand Name
CARDIOVASCULAR PACK
Common Device Name
General surgery tray
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key25003047
Report Number3005011024-2026-00001
Device Sequence Number9813480
Product Code LRO
UDI-Device Identifier00749756604925
UDI-Public00749756604925
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-4712
Device Lot Number62815977
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown